Please use this identifier to cite or link to this item: http://hdl.handle.net/10419/150287
Authors: 
Yıldız, Kemal
Year of Publication: 
2016
Citation: 
[Journal:] Theoretical Economics [ISSN:] 1555-7561 [Volume:] 11 [Year:] 2016 [Issue:] 2 [Pages:] 587-599
Abstract: 
A choice function is \textit{list rational(izable)}, if there is a fixed \textit{list} such that for each \textit{choice set}, successive comparison of the alternatives by following the \textit{list} retrieves the chosen alternative. We extend the formulation of list rationality to stochastic choice setup. We say two alternatives are related if the \textit{stochastic path independence condition} is violated between these alternatives. We show that a random choice function is list rational if and only if this relation is acyclic. Our characterization for deterministic choice functions follows as a corollary. By using this characterization, we relate list rationality to two-stage choice procedures.
Subjects: 
Rationalization
list
choice functions
random choice
path independence
acyclicity
JEL: 
D01
Persistent Identifier of the first edition: 
Creative Commons License: 
https://creativecommons.org/licenses/by-nc/3.0/
Document Type: 
Article

Files in This Item:
File
Size





Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.